Two problems on removable sets for analytic functions

Robert Kaufman Dept. of Mathematics, University of Illinois at Urbana-Champaign

TBD mathscidoc:1701.332552

Arkiv for Matematik, 20, (1), 15-22, 1980.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 700 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{robert1980two,
  title={Two problems on removable sets for analytic functions},
  author={Robert Kaufman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203511723156361},
  booktitle={Arkiv for Matematik},
  volume={20},
  number={1},
  pages={15-22},
  year={1980},
}
Robert Kaufman. Two problems on removable sets for analytic functions. 1980. Vol. 20. In Arkiv for Matematik. pp.15-22. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203511723156361.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved